# SDR RAIA960434

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Eng
- Part time: 7,907 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

STL - FLT 67 - LEFT ENGINE SHORT ON TARGET TORQUE.  MAINTENANCE ADJUSTED TORQUE SIGNAL CONDITIONER.  PERFORMED GROUND RUNS OPERATIONAL CHECK GOOD.  (M)
